# SDR MALA050598

- Difficulty date: July 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 17,092 hours, 18,737 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Part number: 7253710871
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND PAX STAIR SLIDE RAIL ASSEMBLY PN 7253710-871 IS CORRODED AND HAS BEEN REPLACED IAW SRM 51-40-21/22. REF: EAMS WORKORDER 212650 TASK 2515
